# SDR SWAA2024070190235

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB ACCESS PANEL 341B LOCATED LE STA151.75 AT RT HORIZONTAL STABILIZER 2024-341172<[01] REPLACED RIB ON ACCESS PANEL 341B LOCATED STA151.75 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG: 186A1001 SHEET: 10 REV A SEE INDIVIDUAL SIGNOFFS BELOW;[02] JOB COMPLETED
